MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-19
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device location was not provided, and it is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.The additional rx graftmaster referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the left main/left anterior descending arteries.A 4.5x19mm and 4x19mm rx graftmaster covered stents were deployed at 16 atmospheres (atm) and 15 atm, but failed to seal the perforation.Type of medical intervention was not specified.There were no reported adverse patient sequelae.No additional information was provided.
 
Event or Problem Description
It was reported that the patient presented with a free perforation with extravasation in the left main/left anterior descending arteries.A 4.5x19mm and 4x19mm rx graftmaster covered stents were deployed at 16 atmospheres (atm) and 15 atm, but failed to seal the perforation.Type of medical intervention was not specified.There were no reported adverse patient sequelae.Subsequent to the initially filed mdr report, the account confirmed that the 4x19mm rx graftmaster was first implanted but failed to seal the perforation.There were no deployment issues with the stent and it did not exacerbate the perforation.Then a 4.5x19mm rx graftmaster stent was deployed and ultimately sealed the perforation.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported failure to seal; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.D9, h3: device status changed from returning to not returned.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key12700076
Report Number2024168-2021-09614
Device Sequence Number1364384
Product Code MAF
UDI-Device Identifier08717648176456
UDI-Public08717648176456
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number1012582-19
Device Catalogue Number1012582-19
Device Lot Number9112841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight168 KG